RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glushak, Petr Andreevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:57
Abstract pages:412
Full texts:94
References:71

http://www.mathnet.ru/eng/person25829
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. P. A. Glushak, B. B. Markiv, M. V. Tokarchuk, “Zubarev's nonequilibrium statistical operator method in the generalized statistics of multiparticle systems”, TMF, 194:1 (2018),  71–89  mathnet  elib; Theoret. and Math. Phys., 194:1 (2018), 57–73  isi  scopus
1988
2. I. A. Vakarchuk, P. A. Glushak, “Free energy of a many-boson system at low temperatures”, TMF, 75:1 (1988),  101–113  mathnet; Theoret. and Math. Phys., 75:1 (1988), 399–408  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020